News

Sahand N. Negahban, Pradeep Ravikumar, Martin J. Wainwright, Bin Yu, A Unified Framework for High-Dimensional Analysis of M-Estimators with Decomposable Regularizers, Statistical Science, Vol. 27, No.
SIAM Journal on Numerical Analysis, Vol. 36, No. 2 (Jan. - Mar., 1999), pp. 475-490 (16 pages) In this paper, we consider the finite-dimensional approximations of Tikhonov regularization for nonlinear ...
Discover a smarter way to grow with Learn with Jay, your trusted source for mastering valuable skills and unlocking your full potential. Whether you're aiming to advance your career, build better ...